# SDR MASA200500697

- Difficulty date: September 5, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 12,622 hours, 9,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2804 CLT - F/A AFT EMERG FLASHLIGHT INOP.  MX REPLACED FLASHLIGHT.
